# SDR 2003UALA00128

- Difficulty date: January 2, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Aircraft time: 27,678 hours, 17,417 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER INSTALLED AT STA 478 BETWEEN STRINGER 2R & STRINGER 3R IS INSTALLED IN A COCKED POSITION AND HAS DENTED SKIN.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
